MathSciNet Relay Station
MathSciNet bibliographic data
MR1845328 35R60 (37H99 47N20 60H15)
Kuksin, Sergei; Shirikyan, Armen A coupling approach to randomly forced nonlinear PDE's. I. Comm. Math. Phys. 221 (2001), no. 2, 351–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement